Armenian Journal of Mathematics

Consistent Systems of Finite Dimensional Distributions

Arzumanian, Victor and Nahapetian, Boris (2015) Consistent Systems of Finite Dimensional Distributions. Armenian Journal of Mathematics, 7 (2). pp. 146-163. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
306Kb

Abstract

In the paper we discuss the problem of description of random fields by means of systems of finite dimensional probability distributions. We present from a unified point of view a survey of the various such systems associated with random fields. Then general system of finite dimensional distributions with a suitable consistency condition is introduced. The properties, relations with other systems, as well as the problems of existence and uniqueness of the corresponding random fields are discussed.

Item Type:Article
Subjects:60-xx Probability theory and stochastic processes
ID Code:688
Deposited By:Professor Anry Nersesyan
Deposited On:10 Dec 2015 23:15
Last Modified:14 Dec 2015 17:14

Repository Staff Only: item control page